Über eine Klasse von Strahlensystemen.

N.K. Stephanidis

Mathematische Zeitschrift (1960)

  • Volume: 73, page 121-126
  • ISSN: 0025-5874; 1432-1823

How to cite


Stephanidis, N.K.. "Über eine Klasse von Strahlensystemen.." Mathematische Zeitschrift 73 (1960): 121-126. <http://eudml.org/doc/169835>.

author = {Stephanidis, N.K.},
journal = {Mathematische Zeitschrift},
keywords = {differential geometric Euclidean spaces},
language = {ger},
pages = {121-126},
title = {Über eine Klasse von Strahlensystemen.},
url = {http://eudml.org/doc/169835},
volume = {73},
year = {1960},

AU - Stephanidis, N.K.
TI - Über eine Klasse von Strahlensystemen.
JO - Mathematische Zeitschrift
PY - 1960
VL - 73
SP - 121
EP - 126
LA - ger
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/169835
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.